Tina - posted on 05/26/2012 ( 15 moms have responded )
My son is 6 yrs old and in kindergarten. He has some breathing problems and has been on a nebulizer since he was 2yrs old. He just recently had his meds changed to 5mg of singular once a day and he was also put on QVAR(inhaled steroid) with a spacer. He is a good boy most of the time, nothing out of the ordinary, but since he has been on these meds, his behavior has changed. He seemed to be very very emotional, almost like PMS. He has been a little mean and has been bringing home bad notes from school saying he wasnt listening or following directions(4 from just last week). I have contacted his pharmacy and doctor and they both say that they havent heard of any type of emotional side effects form those meds. Im not sure if he is just going through a phase or if it is side effects form the meds. If you have any suggestions or have had any of your own children on these meds, please give any advice. Thanks.